Optimal constants in some Sobolev inequalities and their applications to the nonlinear Schrödinger equation
Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 538-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_3_a5,
author = {Sh. M. Nasibov},
title = {Optimal constants in some {Sobolev} inequalities and their applications to the nonlinear {Schr\"odinger} equation},
journal = {Doklady Akademii Nauk},
pages = {538--542},
year = {1989},
volume = {307},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a5/}
}
TY - JOUR AU - Sh. M. Nasibov TI - Optimal constants in some Sobolev inequalities and their applications to the nonlinear Schrödinger equation JO - Doklady Akademii Nauk PY - 1989 SP - 538 EP - 542 VL - 307 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a5/ LA - ru ID - DAN_1989_307_3_a5 ER -
Sh. M. Nasibov. Optimal constants in some Sobolev inequalities and their applications to the nonlinear Schrödinger equation. Doklady Akademii Nauk, Tome 307 (1989) no. 3, pp. 538-542. http://geodesic.mathdoc.fr/item/DAN_1989_307_3_a5/